# SDR FOTR2110410171

- Difficulty date: June 6, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 73,621 hours, 85,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 798 S12-13r
- Part time: 73,621 hours, 85,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 798 FRAME  BETWEEN LONGERON 12 AND 13R, HAS A HOLE CHAFED INTO IT.
